# SDR ABXA20150706103

- Difficulty date: July 6, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: 145T86109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ANGLE AT KEEL TO STATION 977 BULKHEAD LBL 5 CORRODED.  R & R LOWER ANGLE KEEL STATION 977 IAW SRM 51-40-02 & DWG 145T8610.  CORRODED L2, PN 145T8610-9, SN NSN, PART NAME ANGLE, FS LOCATION ON ACFT, 977 LT WW, KEEL STRINGER & WS LOCATION ON ACFT LBL 5.  ACFT WAS GNDED.
